MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD LEUCOCOUNT; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD LEUCOCOUNT; COUNTER, DIFFERENTIAL CELL
Model Number 341003
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.There were multiple 510k numbers reported to be involved.The information for the additional 510k is as follows: g.5.Pma / 510(k)#: bk000036.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported while testing with bd leucocount¿ low results were obtained.There was no report of patient impact.The following information was provided by the initial reporter: low results obtained with rbc high compared to expected values.Noticed after use.Results obtained with rbch controls were lower than expected.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted mfr report# 2916837-2021-00239 was sent in error.The complaint is on qc control leucocount rbd samples and therefore, is not considered to be a reportable malfunction.
 
Event or Problem Description

Brand Name
BD LEUCOCOUNT
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
MDR Report Key11834657
Report Number2916837-2021-00239
Device Sequence Number16937110
Product Code GKZ
UDI-Device Identifier00382903410033
UDI-Public00382903410033
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
BK000035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number341003
Device Catalogue Number341003
Device Lot NumberLR0321H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date05/17/2021
Supplement Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1